# SDR UALA2010090903342

- Difficulty date: September 8, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 36,154 hours, 4,407 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 18
- Condition: Failed
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM HI GAIN SATCOM HIGH GAIN IS FAILED.  REPLACED HPA. MSG NOT ACTIVE AND OCCURRED INTERMITTENT ONCE. ACCOMPLISHED GROUND TEST AND BITE CHECK. NO FAULTS NOTED.
